Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Auslander generators of iterated tilted algebras


Authors: Flávio Ulhoa Coelho, Dieter Happel and Luise Unger
Journal: Proc. Amer. Math. Soc. 138 (2010), 1587-1593
MSC (2000): Primary 16E05, 16E10, 16G10
Published electronically: January 6, 2010
MathSciNet review: 2587443
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ \Lambda$ be an iterated tilted algebra. We will construct an Auslander generator $ M$ in order to show that the representation dimension of $ \Lambda$ is three in case $ \Lambda$ is representation infinite.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2000): 16E05, 16E10, 16G10

Retrieve articles in all journals with MSC (2000): 16E05, 16E10, 16G10


Additional Information

Flávio Ulhoa Coelho
Affiliation: Departamento de Matemática - IME, Universidade de São Paulo, CP 66281 São Paulo, Brazil
Email: fucoelho@ime.usp.br

Dieter Happel
Affiliation: Fakultät für Mathematik, Technische Universität Chemnitz, D-09107 Chemnitz, Germany
Email: happel@mathematik.tu-chemnitz.de

Luise Unger
Affiliation: Fakultät für Mathematik und Informatik, Fernuniversität Hagen, D-58084 Hagen, Germany
Email: luise.unger@fernuni-hagen.de

DOI: http://dx.doi.org/10.1090/S0002-9939-10-10201-9
PII: S 0002-9939(10)10201-9
Received by editor(s): April 7, 2009
Received by editor(s) in revised form: July 24, 2009
Published electronically: January 6, 2010
Additional Notes: The results presented here were obtained while the second and third authors were visiting IME-USP. They thank their coauthor for his kind hospitality during their pleasant stay in São Paulo. The project was made possible by a grant from FAPESP, Brazil. The first author also acknowledges a grant from $CNP_{q}$
Communicated by: Birge Huisgen-Zimmermann
Article copyright: © Copyright 2010 American Mathematical Society